Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A factorization of stable homeomorphisms of $ E\sp{n}$


Author: Ellard Nunnally
Journal: Proc. Amer. Math. Soc. 19 (1968), 387-389
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1968-0226612-8
MathSciNet review: 0226612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown and Herman Gluck, Stable structures on manifolds. I, Ann. of Math. 79 (1964), 1-17. MR 0158383 (28:1608a)
  • [2] Ellard Nunnally, Dilations on invertible spaces, Trans. Amer. Math. Soc. 123 (1966), 437-448. MR 0208575 (34:8384)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226612-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society